Illinois Journal of Mathematics

Kolmogorov operator and Fokker–Planck equation associated to a stochastic Burgers equation driven by Lévy noise

Bing Hu, Xiaobin Sun, and Yingchao Xie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider a stochastic Burgers equation driven by Lévy noise and study the transition semigroup of the solution to the initial value problem for the equation in the space of continuous functions weighted by a proper potential. We show that the infinitesimal generator is the closure of the Kolmogorov operator associated to the equation in a suitable topology. We also prove existence and uniqueness results for the associated Fokker–Planck equation.

Article information

Source
Illinois J. Math., Volume 58, Number 1 (2014), 167-205.

Dates
First available in Project Euclid: 1 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1427897173

Digital Object Identifier
doi:10.1215/ijm/1427897173

Mathematical Reviews number (MathSciNet)
MR3331846

Zentralblatt MATH identifier
1328.60148

Subjects
Primary: 34D08: Characteristic and Lyapunov exponents 34D25
Secondary: 60H20: Stochastic integral equations

Citation

Hu, Bing; Sun, Xiaobin; Xie, Yingchao. Kolmogorov operator and Fokker–Planck equation associated to a stochastic Burgers equation driven by Lévy noise. Illinois J. Math. 58 (2014), no. 1, 167--205. doi:10.1215/ijm/1427897173. https://projecteuclid.org/euclid.ijm/1427897173


Export citation

References

  • M. Balázs, J. Quastel and T. Seppäläinen, Fluctuation exponent of the KPZ/stochastic Burgers equation, J. Amer. Math. Soc. 24 (2011), 683–708.
  • J. B. Bell, J. Foo and A. L. Garcia, Algorithm refinement for the stochastic Burgers' equation, J. Comput. Phys. 223 (2007), 451–468.
  • L. Bertini, N. Cancrini and G. Jona-Lasinio, The stochastic Burgers equation, Comm. Math. Phys. 165 (1994), 211–232.
  • G. Da Prato and A. Debussche, m-dissipativity of Kolmogorov operators corresponding to Burgers equations with space–time white noise, Potential Anal. 26 (2007), 31–35.
  • G. Da Prato, A. Debussche and R. Temam, Stochastic Burgers' equation, NoDEA Nonlinear Differential Equations Appl. 1 (1994), 389–402.
  • G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Cambridge University Press, Cambridge, 1992.
  • G. Da Prato and J. Zabczyk, Ergodicity for infinite-dimensional systems, Cambridge University Press, Cambridge, 1996.
  • Z. Dong and Y. C. Xie, Global solutions of stochastic 2D Navier–Stokes equations with Lévy noise, Sci. China Ser. A 52 (2009), 1497–1524.
  • Z. Dong and Y. C. Xie, Ergodicity of linear SPDE driven by Lévy noise, J. Syst. Sci. Complex. 23 (2010), 137–152.
  • Z. Dong and Y. C. Xie, Ergodicity of stochastic 2D Navier–Stokes equation with Lévy noise, J. Differential Equations 251 (2011), 196–222.
  • Z. Dong and T. G. Xu, One-dimensional stochastic Burgers equation driven by Lévy processes, J. Funct. Anal. 243 (2007), 631–678.
  • F. Flandoli, Dissipativity and invariant measures for stochastic Navier–Stokes equation, NoDEA Nonlinear Differential Equations Appl. 1 (1994), 403–423.
  • C. Giraud, Genealogy of shocks in Burgers turbulence with white noise initial velocity, Comm. Math. Phys. 223 (2001), 67–86.
  • M. Gourcy, Large deviation principle of occupation measure for stochastic Burgers equation, Ann. Inst. Henri Poincaré Probab. Stat. 43 (2007), 441–459.
  • E. Hopf, The partial differential equation $u_t+uu_x=\mu u_{xx}$, Comm. Pure Appl. Math. 3 (1950), 201–230.
  • W. E, K. Khanin, A. Mazel and Y. G. Sinai, Invariant measures for Burgers equation with stochastic forcing, Ann. of Math. (2) 151 (2000), 877–960.
  • Y. Liu and H. Z. Zhao, Representation of pathwise stationary solutions of stochastic Burgers' equations, Stoch. Dyn. 9 (2009), 613–634.
  • L. Manca, The Kolmogorov operator associated to a Burgers SPDE in spaces of continuous functions, Potential Anal. 32 (2010), 67–99.
  • A. D. Neate and A. Truman, A one-dimensional analysis of real and complex turbulence and the Maxwell set for the stochastic Burgers equation, J. Phys. A 38 (2005), 7093–7127.
  • E. Priola, On a class of Markov type semigroups in spaces of uniformly continuous and bounded functions, Studia Math. 136 (1999), 271–295.
  • Y. G. Sinai, Statistics of shocks in solution of inviscid Burgers equation, Comm. Math. Phys. 148 (1992), 601–621.
  • A. Truman and J. L. Wu, Stochastic Burgers equation with Lévy space–time white noise, Probabilistic methods in fluids, Proceedings of the Swansea 2002 Workshop, World Sci. Publishing, River Edge, NJ, 2003, pp. 298–323.
  • A. Truman and J. L. Wu, On a stochastic nonlinear equation arising from 1D integro-differential scalar conservation laws, J. Funct. Anal. 238 (2006), 612–635.
  • Y. C. Xie, Poincaré inequality for linear SPDE driven by Lévy noise, Stochastic Process. Appl. 120 (2010), 1950–1965.